Advertisement

Differential Equations

, Volume 37, Issue 1, pp 144–145 | Cite as

On a Multivalued Nonlinear Variational Inequality

  • Nguyen Quynh Nga
  • Nguyen Minh Chuong
Article

Keywords

Differential Equation Partial Differential Equation Ordinary Differential Equation Functional Equation Variational Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

REFERENCES

  1. 1.
    Liskovets, O.A., Dokl. Akad. Nauk BSSR, 1983, vol. 27, no. 2, pp. 101–104.Google Scholar
  2. 2.
    Liskovets, O.A., Dokl. Akad. Nauk SSSR, 1983, vol. 272, no. 1, pp. 30–34.Google Scholar
  3. 3.
    Nguyen Quynh Nga and Nguyen Minh Chuong, Regularization of Nonlinear Variational Inequalities Involved by J-Monotone Operators, Preprint ICTP, Miramare-Trieste-Italy, 1995, no. IC/95/358.Google Scholar
  4. 4.
    Nguyen Minh Chuong and Nguyen Van Kinh, Differents. Uravn., 1991, vol. 27, no. 12, pp. 2171–2172.Google Scholar
  5. 5.
    Nguyen Minh Chuong, Mamedov, Ya.D., and Khuat Van Ninh, Approximate Solutions of Operator Equations, Hanoi, 1992.Google Scholar
  6. 6.
    Al'ber, Ya.I. and Ryazantseva, I.P., Differents. Uravn., 1979, vol. 15, no. 2, pp. 331–342.Google Scholar
  7. 7.
    Al'ber, Ya.I. and Ryazantseva, I.P., Dokl. Akad. Nauk SSSR, 1978, vol. 39, no. 5, pp. 1017–1020.Google Scholar
  8. 8.
    Browder, F.E., Math. Annalen, 1969, vol. 183, pp. 213–231.Google Scholar
  9. 9.
    Liskovets, O.A., Variatsionnye metody resheniya neustoichivykh zadach (Variational Methods for Unstable Problems), Minsk, 1981.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2001

Authors and Affiliations

  • Nguyen Quynh Nga
    • 1
  • Nguyen Minh Chuong
    • 1
  1. 1.Hanoi Institute of MathematicsHanoiVietnam

Personalised recommendations